# SDR SWAA2016082254951

- Difficulty date: August 8, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 42,702 hours, 24,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Delaminated
- Location: B 1156-1217
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE UPPER SURFACE EXTERNAL SKIN DELAMINATED BETWEEN BS 1156 - 1217.  REPAIRED THE SKIN IAW SRM.
